# SDR C2XA00IA458

- Difficulty date: December 7, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 7110 · Engine Cowling System
- Part: Structure
- Part number: S5367800820000
- Condition: Corroded
- Location: Rt Engine Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE LEFT LOWER NACELLE EDGING WAS FOUND TO BE CRACKED ON THE INBOARD FRAME.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EDGING IAW ATR42-320 SRM 54-12-61 AND 51-25-03, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
